# SDR MALA975672

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3425 · Integrated Flight System
- Part: Dpu
- Part number: 6227713004
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3354 - DURING CRUISE FLIGHT, THE RIGHT EFIS TUBES WENT BLANK.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED DPU.  ALL CHECKS GOOD.  (M)
